# SDR SWAA2014073130495

- Difficulty date: July 29, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 7,980 hours, 3,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMER EXIT SIGN AT ESCAPE HATCH DAMAGED.  R & R SIGN IAW MM.
